# SDR DALA14013703219

- Difficulty date: February 27, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 68,858 hours, 31,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SCUFF PLATE FWD CORNER FITTING FRAME 16.  REPLACED CORNER FITTING IAW SRM 51-72-11 AND DWG  D53112225.
